# SDR A6WA200940776

- Difficulty date: November 10, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 17,266 hours, 15,955 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE RT FLIGHT CONTROLS COMPT (ACCESS BY PANEL 132AL) ANGLE CRACKED ON FLOOR STRUCTURE FS 235.00.  FWD FUSELAGE RT FLIGHT CONTROLS COMPT (ACCESS BY PANEL 132 AL) ANGLE REPLACED ON FLOOR STRUCTURE FS 235.00 IAW SRM 51-42-06.
